Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Nystatin the same as Monistat?

Is Nystatin about the same as Monistat? I have minor heat rash (probably yeast infection) under breasts and want to tackle it now, before Thursday s biopsy (my life is such fun!)...can I use the Monistat since I can t get out of the house till tomorrow?
Tue, 5 May 2020
Report Abuse
General Surgeon 's  Response
Hello,

* As per my clinical experience,

@ The Nystatin is an anti fungal medicine of Polyene group, used for various oral lesions, stomach and intestine problems.

Oral swish and swallow technique is best for oral lesions.

@ The Monistat is Miconazole , antifungal used for vaginal infections, athlete foot, severe fungal infections, ring worm issues.

Both are not same and their indications are broadly different and hence can not be replaced for each other.

Hope I have answered your queries. Let me know if I can assist you further.

Take care

Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Is Nystatin the same as Monistat?

Hello, * As per my clinical experience, @ The Nystatin is an anti fungal medicine of Polyene group, used for various oral lesions, stomach and intestine problems. Oral swish and swallow technique is best for oral lesions. @ The Monistat is Miconazole , antifungal used for vaginal infections, athlete foot, severe fungal infections, ring worm issues. Both are not same and their indications are broadly different and hence can not be replaced for each other. Hope I have answered your queries. Let me know if I can assist you further. Take care Regards, Dr. Bhagyesh V. Patel